# SDR 95ZZZM4

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2425 · AC Indicating System
- Part: Temp Bulb
- Part number: 36R17D
- Condition: Failed
- Location: Nr 1 Csd
- Component: Sundstrandem, 705117G
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 281 - JFK - AIR TURN BACK, AFTER TAKEOFF NR 1 CSD TEMPERATURE HIGH RISE OUT ALSO HIGH.  NR 4 CSD ALREADY PLACARDED.  REPLACED NR 1 CSD OUT TEMPERATURE BULB OPERATIONAL CHECK OK.  RECONNECTED NR 4 CSD, CLEANED AND SECURED MAIN DISCONNECT CANNON PLUG.  OPERATIONAL CHECK OK.  (M)
